# SDR VTZA95290

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 6250 - ABE-IAD - DURING APPROACH, THE NOSE GEAR DOWN AND LOCKED INDICATION WAS INOP AND THE INTRANSIT INDICATION REMAINED ILLUMINATED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWN AND LOCKED MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
